Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 133, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 24, 2009, 11:46 PM CDT for 5 counties in Illinois. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 24, 2009, 11:46 PM CDT (04:46 UTC)
- Expired
- Jul 25, 2009, 12:45 AM CDT
- In force
- 59 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Champaign County, IL, DeWitt County, IL, McLean County, IL, Piatt County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 12:29 AM CDT | TSTM WND DMG | Tolono, IL | 16 INCH DIAMETER TREE ON ROAD AT 2ND AND MAIN ST. CORRECTED TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 9:51 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
| Jul 24, 11:00 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.8 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 465 J/kg
- Mixed-layer CIN
- -171 J/kg
- Mixed-layer LCL
- 1560 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 250446
SVRILX
ILC019-039-113-147-183-250545-
/O.NEW.KILX.SV.W.0133.090725T0446Z-090725T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1146 PM CDT FRI JUL 24 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
PIATT COUNTY IN CENTRAL ILLINOIS...
CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1245 AM CDT.
* AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2 MILES
SOUTHWEST OF FISHER...OR ABOUT 12 MILES SOUTH OF GIBSON CITY...AND
WAS MOVING SOUTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
RANTOUL...
SEYMOUR...
THOMASBORO...
CHAMPAIGN...
URBANA...
SAVOY...
GIFFORD...
TOLONO...
OTHER LOCATIONS IN THIS WARNING INCLUDE...ALLERTON...BEMENT...
BROADLANDS...CATLIN...DE LAND...FAIRMOUNT...FARMER CITY...FITHIAN...
HOMER...LAKE OF THE WOODS...MAHOMET...MANSFIELD...MONTICELLO...
OAKWOOD...OGDEN...PESOTUM...PHILO...POTOMAC...ROSSVILLE...SIDELL...
SIDNEY...ST. JOSEPH...WELDON AND WHITE HEATH.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 219 AND 257.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 157 AND 182.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 158 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3989 8773 3989 8873 4019 8877 4040 8844
4041 8795 4043 8794 4041 8754
TIME...MOT...LOC 0446Z 308DEG 37KT 4027 8835
$$
AUTEN2 follow-up statements
000
WWUS53 KILX 250506
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1206 AM CDT SAT JUL 25 2009
ILC039-113-250516-
/O.CAN.KILX.SV.W.0133.000000T0000Z-090725T0545Z/
DE WITT IL-MCLEAN IL-
1206 AM CDT SAT JUL 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN AND
NORTHEASTERN DE WITT COUNTIES IS CANCELLED...
LAT...LON 3989 8773 3989 8873 4002 8874 4026 8823
4041 8795 4043 8794 4041 8754
TIME...MOT...LOC 0506Z 308DEG 37KT 4014 8814
$$
ILC019-147-183-250545-
/O.CON.KILX.SV.W.0133.000000T0000Z-090725T0545Z/
PIATT IL-CHAMPAIGN IL-VERMILION IL-
1206 AM CDT SAT JUL 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR VERMILION...CHAMPAIGN AND CENTRAL PIATT COUNTIES...
AT 1205 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR URBANA...OR 7 MILES
NORTHEAST OF CHAMPAIGN...MOVING SOUTHEAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...ST.
JOSEPH...SIDNEY...OGDEN...HOMER...FAIRMOUNT...ALLERTON...JAMAICA...
INDIANOLA AND SIDELL.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 219 AND 248.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 157 AND 182.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 174 AND 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR
BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS
WHERE WATER COVERS THE ROAD.
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3989 8773 3989 8873 4002 8874 4026 8823
4041 8795 4043 8794 4041 8754
TIME...MOT...LOC 0506Z 308DEG 37KT 4014 8814
$$
AUTEN000
WWUS53 KILX 250543
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1243 AM CDT SAT JUL 25 2009
ILC019-147-183-250553-
/O.EXP.KILX.SV.W.0133.000000T0000Z-090725T0545Z/
PIATT IL-CHAMPAIGN IL-VERMILION IL-
1243 AM CDT SAT JUL 25 2009
...THE SEVERE THUNDERSTORM WARNING FOR VERMILION...CHAMPAIGN AND
CENTRAL PIATT COUNTIES EXPIRES AT 1245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3989 8773 3989 8873 4002 8874 4026 8823
4041 8795 4043 8794 4041 8754
TIME...MOT...LOC 0543Z 308DEG 37KT 3990 8775
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 8:24 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Jul 24, 8:24 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 824 PM CDT FRI JUL 24 2009 .DISCUSSION... ISSUED 820 PM CDT FRI JUL 24 2009 LARGE COMPLEX OF STORMS TO OUR NORTH BEGINNING TO SHIFT SOUTH- SOUTHEAST AND SHOULD BEGIN TO AFFECT OUR NORTHERN COUNTIES OVER THE NEXT HOUR. STRONGEST INSTABILITY REMAINS ACRS WRN IL AND POINTS WEST WITH ML CAPES ARND 3500 J/KG FROM NRN MO INTO EAST CENTRAL IOWA. COLD FRONT ANALYZED FROM SOUTHWEST WISCONSIN THRU CNTRL IA WL PUSH INTO OUR AREA WELL AFTER MIDNIGHT PRECEDED BY THE SCATTERED CONVECTION. WL PROBABLY SEE A WATCH ISSUED FOR AT LEAST OUR NRN THIRD OF THE FORECAST AREA AS THE STORMS SHIFT SOUTH THIS EVENING. HAVE UPDATED THE GRIDS TO REFLECT EXPCTD CONDITIONS INTO THE EARLY MRNG HOURS. SHOULD HAVE THE UPDATE OUT SOON. SMITH && .AVIATION... ISSUED 635 PM CDT FRI JUL 24 2009 FORECAST CONCERN WL BE WITH TIMING OF CONVECTION INTO PARTS OF THE FORECAST AREA LATER THIS EVENING AHEAD OF A COLD FRONT...WHICH AS OF 23Z WAS LOCATED FROM SOUTHWEST WISCONSIN SW THRU CNTRL IA. VFR CONDITIONS EXPCTD AWY FROM ANY SCATTERED CONVECTION THAT MAY FIRE ALONG THE BNDRY LATER THIS EVENING. HAVE TRIED TO TIME THE CONVECTION INTO OUR NRN AREAS AFTR 03Z AND HAVE LIMITED IT TO VCTS FURTHER SOUTH AT SPI AND DEC UNTIL WE CAN SEE MORE OF A TREND WITH THE CONVECTION TO OUR NORTH THIS EVENING. WL SEE SOME TEMPO MVFR CIGS AND PSBLY SOME VSBYS WITH ANY CONVECTION THAT MAY AFFECT THE FCST AREA LATER THIS EVENING. SFC WNDS WL BE SOUTH AT ARND 10 KTS THIS EVENING. CONSIDERED ADDING LOW LEVEL WIND SHEAR AS FORECAST SOUNDINGS INDICATE 925-850 MB WINDS INCREASING TO ARND 35 KTS AFTR 04Z. WL CONTINUE TO MONITOR THE PROFILERS AND IF WE SEE WINDS INCREASING SIGNIFICANTLY AHEAD OF THE FRONT...WL ADD TO THE TAF SITES. SFC WNDS WL BECOME WEST JUST AHEAD OF THE FRONT ACRS PIA AFTR 09Z AND THEN NORTHWEST JUST AFTR FROPA SATURDAY MRNG... ROUGHLY FROM 11Z-15Z FROM NW TO SOUTHEAST ACRS THE TAF SITES. ONCE THE FRONT CLEARS THE AREA EARLY SAT AFTN...VFR CONDITIONS ARE EXPCTD. SMITH && .PREV DISCUSSION... ISSUED 215 PM CDT FRI JUL 24 2009 18Z SURFACE MAP SHOWING COLD FRONT EXTENDING FROM NORTHWEST TIP OF WISCONSIN SOUTHWEST INTO NEBRASKA. PERSISTENT SUPERCELL WHICH ORIGINATED IN MINNESOTA EARLIER TODAY HAD MOVED INTO NORTHEAST IOWA. ASSOCIATED CIRRUS BLOWOFF MOVING INTO THE NORTHERN CWA WITH JUST SOME SCATTERED CUMULUS FURTHER SOUTH. TEMPERATURES ACTUALLY TRYING TO GET NEAR NORMAL FOR A CHANGE AND WERE IN THE LOWER 80S. TIMING OF COLD FRONT AND ASSOCIATED STORM CHANCES IS THE PRIMARY FORECAST ISSUE TODAY...AS WELL AS NEXT STORM SYSTEM IN THE TUESDAY-WEDNESDAY TIME FRAME. SHORT TERM...TONIGHT THROUGH MONDAY... CURRENT PROJECTIONS ON THE IOWA SUPERCELL WOULD PLACE IT NEAR GALESBURG AROUND 6 PM. IT APPEARS TO BE RIDING ALONG THE EDGE OF THE INSTABILITY AXIS IN IOWA AND MAY JUST SKIM THE WESTERN FRINGES OF THE CWA. MODELS DO INDICATE A POSSIBILITY OF SOME EASTWARD DEVELOPMENT THIS EVENING...BUT BETTER CHANCES MORE LIKELY OVERNIGHT WITH THE ARRIVAL OF THE MAIN COLD FRONT. NORTHWEST HALF OF THE CWA HAS BEEN INCLUDED IN THE DAY1 SLIGHT RISK FROM SPC. SOUTHEAST HALF OF CWA MORE LIKELY TO SEE THE RAIN HOLD OFF UNTIL AFTER MIDNIGHT. MODELS IN GOOD AGREEMENT WITH TIMING OF THE FRONTAL PASSAGE... CLEARING THE SOUTHEAST CWA EARLY SATURDAY AFTERNOON. MAY SEE A FEW SEVERE STORMS SOUTH OF I-70...BUT BEST INSTABILITY WITH THE FRONT IS MOST LIKELY AFTER IT PASSES THROUGH THE CWA. WILL DIMINISH RAIN CHANCES FROM NORTHWEST TO SOUTHEAST AS THE DAY PROGRESSES...WITH AREAS NORTHWEST OF I-55 LARGELY DRY. NORTHWEST FLOW EXPECTED FOR THE SECOND HALF OF THE WEEKEND...WITH UPPER LOW JUST NORTH OF THE GREAT LAKES. TEMPERATURES EXPECTED TO BE BELOW NORMAL AGAIN...BUT STILL IN THE 80-85 DEGREE RANGE FOR HIGHS SUNDAY AND MONDAY. LONG TERM...TUESDAY THROUGH FRIDAY... UPPER RIDGE ALONG THE WEST COAST EXPECTED TO AMPLIFY AS THE WEEK PROGRESSES...WITH NORTHWEST FLOW CONTINUING OVER THE NORTH CENTRAL U.S. TEMPERATURES EXPECTED TO REMAIN BELOW NORMAL THROUGH THE WEEK...ALTHOUGH NOT EXCESSIVELY SO. PERIODIC DISTURBANCES WILL ZIP ACROSS THE MIDWEST IN THIS FLOW. THE FIRST OF THESE IS EXPECTED TO ARRIVE ON TUESDAY AS A COLD FRONT PUSHES THROUGH THE STATE. CONTINUED WITH SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR TUESDAY AND TUESDAY NIGHT...LINGERING ACROSS THE SOUTHEAST INTO WEDNESDAY. NEXT SYSTEM EXPECTED TO ARRIVE THURSDAY NIGHT AND FRIDAY. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 24, 3:10 PM CDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT FRI JUL 24 2009 ILZ027>031-036>038-040>053-251100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 310 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS DEVELOPING AHEAD OF A COLD FRONT...ARE EXPECTED TO MOVE INTO PARTS OF NORTHWEST AND CENTRAL ILLINOIS THIS EVENING. LARGE HAIL...DAMAGING WIND GUSTS...FREQUENT LIGHTING...AND BRIEF VERY HEAVY RAINFALL ARE ALL POSSIBLE WITH THE STRONGEST STORMS. THE HIGHEST THREAT OF SEVERE STORMS WILL BE ALONG AND NORTHWEST OF A HAVANA TO BLOOMINGTON LINE...PRIMARILY BETWEEN 6 PM AND 10 PM. THE THREAT OF SEVERE STORMS WILL CONTINUE EAST OF THE I-55 CORRIDOR INTO THE EARLY MORNING HOURS...THOUGH THE THUNDERSTORMS ARE EXPECTED TO SHOW A WEAKENING TREND LATER THIS EVENING...WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STORMS COULD LINGER INTO SATURDAY MORNING...BUT NO ADDITIONAL SEVERE WEATHER IS EXPECTED. THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY AND TUESDAY NIGHT...WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 6 PM AND MIDNIGHT. ILZ054>057-061>063-066>068-071>073-251100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 310 PM CDT FRI JUL 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL APPROACH FROM THE NORTHWEST LATE TONIGHT... BRINGING THUNDERSTORMS TO THE REGION. SOME OF THE STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL...BUT THE MAIN SEVERE WEATHER THREAT IS EXPECTED TO REMAIN FARTHER NORTHWEST...IN CENTRAL AND NORTHERN ILLINOIS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STORMS WILL CONTINUE ON SATURDAY MORNING...AS THE COLD FRONT MOVES ACROSS THE REMAINDER OF EASTERN ILLINOIS. A FEW SEVERE STORMS COULD DEVELOP AROUND MIDDAY...SOUTH OF I-70...BEFORE THE COLD FRONT PUSHES INTO INDIANA. THE NEXT CHANCE OF THUNDERSTORMS WILL BE TUESDAY NIGHT INTO WEDNESDAY...WITH THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. 25
In the hours before
Local storm report, Jul 24, 10:38 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1038 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG HENRY 41.11N 89.36W
07/24/2009 MARSHALL IL LAW ENFORCEMENT
LARGE TREES DOWN ON RT 18
&&
25Local storm report, Jul 24, 10:44 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1044 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG 1 E GALESBURG 40.95N 90.36W
07/24/2009 KNOX IL LAW ENFORCEMENT
LARGE HIGHWAY SIGN BLOWN ONTO HWY 34
&&
25Local storm report, Jul 24, 11:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 PM TSTM WND DMG CUBA 40.49N 90.19W
07/24/2009 FULTON IL EMERGENCY MNGR
TREES AND POWER POLES DOWN
&&
25Local storm report, Jul 24, 11:28 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1128 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/24/2009 M1.73 INCH KNOX IL CO-OP OBSERVER
STILL RAINING
&&
25Local storm report, Jul 24, 11:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1142 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL LE ROY 40.34N 88.76W
07/24/2009 M1.00 INCH MCLEAN IL EMERGENCY MNGR
&&
25Local storm report, Jul 24, 11:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1144 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1138 PM TSTM WND DMG 1 W SMITHFIELD 40.47N 90.31W
07/24/2009 FULTON IL EMERGENCY MNGR
TREES DOWN
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:53 PM CDT | Special Weather Statement | ILX | Knox, Marshall, Peoria, Stark | 52 min |
| Jul 24, 9:37 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Woodford | 53 min |
| Jul 24, 10:19 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, McLean, Marshall, Peoria, Stark and 2 more | 56 min |
| Jul 24, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Mason, Peoria, Tazewell, Woodford | 48 min |
| Jul 24, 11:01 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 44 min |
| Jul 24, 11:16 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Mason, Menard, Piatt and 2 more | 59 min |
| Jul 24, 11:46 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler | 44 min |
| Jul 24, 11:57 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 48 min |
| Jul 25, 12:06 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Menard, Moultrie and 1 more | 39 min |
| Jul 25, 12:37 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Piatt, Sangamon, Shelby | 53 min |
| Jul 25, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Douglas, Edgar, Moultrie and 2 more | 64 min |
| Jul 25, 1:32 AM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Cumberland, Effingham, Jasper and 3 more | 73 min |
| Jul 25, 6:35 AM CDT | Special Weather Statement | ILX | Moultrie, Shelby | 40 min |
| Jul 25, 7:04 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland, Shelby | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.